Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dannyg

large discoloured area

hey. i've been using the regimen on my chin for around a week. the acne on my chin is inactive at the moment because i take oxytetracycline and the regimen.

thing is the whole area of my chin has gone slightly brownish, reddish, yellowy.. discoloured anyway. is this my skin initial reaction to benzoyl peroxide? will it go away as my skin adapts?

Share this post


Link to post
Share on other sites

hey. i've been using the regimen on my chin for around a week. the acne on my chin is inactive at the moment because i take oxytetracycline and the regimen.

thing is the whole area of my chin has gone slightly brownish, reddish, yellowy.. discoloured anyway. is this my skin initial reaction to benzoyl peroxide? will it go away as my skin adapts?

Hello!

Yes it is just the BP that has made your chin go that colour. Don't worry, it will fade as your skin adapts to it. I use it on my chin all the time and it went orange! Its ok now though.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×